Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The gain of a defocusedcircular aperture


Authors: R. M. McElvery and J. E. Smerczynski
Journal: Quart. Appl. Math. 22 (1965), 319-325
DOI: https://doi.org/10.1090/qam/99948
MathSciNet review: QAM99948
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99948
Article copyright: © Copyright 1965 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website